# SDR IPXA3676759

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310090
- Part serial: 001431
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF DELAMINATED ON T/E WEDGE INNER 3" X 5" BY 1.75 X 3" MUST REPAIR AS 1 DUE TO PROXIMITY OF DAMAGES ONLY 4" APART.  REPAIR REF SRM 57-53-01-2R-1, AND SRM 51-70-17.
